Translator Disclaimer
2004 Structure of Dirac matrices and invariants for nonlinear Dirac equations
Tohru Ozawa, Kazuyuki Yamauchi
Differential Integral Equations 17(9-10): 971-982 (2004).

Abstract

We present invariants for nonlinear Dirac equations in space-time ${\mathbb R}^{n+1}$, by which we prove that a special choice of the Cauchy data yields free solutions. Our argument works for Klein-Gordon-Dirac equations with Yukawa coupling as well. Related problems on the structure of Dirac matrices are studied.

Citation

Download Citation

Tohru Ozawa. Kazuyuki Yamauchi. "Structure of Dirac matrices and invariants for nonlinear Dirac equations." Differential Integral Equations 17 (9-10) 971 - 982, 2004.

Information

Published: 2004
First available in Project Euclid: 21 December 2012

zbMATH: 1150.35522
MathSciNet: MR2082456

Subjects:
Primary: 35Q40
Secondary: 81V10

Rights: Copyright © 2004 Khayyam Publishing, Inc.

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.17 • No. 9-10 • 2004
Back to Top